Vol. 10, No. 4, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Volume 11, Issue 2
Volume 11, Issue 1
Volume 10, Issue 4
Volume 10, Issue 3
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Older Issues
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 2-3
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 1-2
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 3-4
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
founded and published with the
scientific support and advice of
mathematicians from the
Moscow Institute of
Physics and Technology
 
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Author Index
To Appear
 
Other MSP Journals
Correction to the article On a problem of De Koninck

Tomohiro Yamada

Vol. 10 (2021), No. 4, 339
DOI: 10.2140/moscow.2021.10.339

Correction to Moscow Journal of Combinatorics and Number Theory 10:3 (2021) 249–260

Abstract

We correct an error in the statement of Theorem 1.1 in Mosc. J. Comb. Number Theory 10:3 (2021), 249–260.

Milestones
Received: 9 November 2021
Accepted: 20 December 2021
Published: 17 January 2022
Authors
Tomohiro Yamada
Center for Japanese language and culture
Osaka University
Osaka
Japan